# SDR SIMA20140830012

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LIFTING MECHANISM SUPPORT BRACKET IS CRACKED.  R & R FWD CARGO DOOR LIFTING LOWERING MECHANISM SUPPORT BRACKET IAW SRM 51-40-02 & IAW INFORMATION CONTAINED IN EO-GN-5100-003 R6 & ETN -EM-51-091 R3 SEE TURNOVER FOR DETAILS.
